Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/59601
Title: Математичні та методологічних аспектах визначення тарифів зі страхування фінансових ризиків
Other Titles: Mathematical and methodological aspects of setting tariffs insurance of financial risks
Authors: Oliinyk, Viktor Mykhailovych 
Keywords: ризик
страхування
risk
insurance
Issue Year: 2014
Citation: Олійник В.М. Математичні та методологічні аспекти визначення тарифів зі страхування фінансових ризиків / В.М.Олійник // Збірка наукових праць за матеріалами Міжнародної наукової конференції «Літні наукові читання-2014» (13 червня 2014р.). - Київ, 2014.-С.10-12.
Abstract: Рассмотрены математические и методологические подходы при определении страховых тарифов.
The mathematical and methodological approaches in determining insurance rates
URI: http://essuir.sumdu.edu.ua/handle/123456789/59601
Type: Theses
Appears in Collections:Наукові видання (ННІ БТ)

Views
Other6
Germany1
France1
Ukraine6
United States3
Downloads
Other3
China3
Germany1
Russia4
Ukraine1


Files in This Item:
File Description SizeFormatDownloads 
Oliinyk_Matematychni.pdf185.42 kBAdobe PDF12Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.